How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47162
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have had a rash on my arms for about three weeks now and

Customer Question

I have had a rash on my arms for about three weeks now and it dosent itch at all and my pharmasist said it was heat rad and It would go away but it hasent and I now have spots on my legs back of my neck and chest and some times the itch any advice in what it could be
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.
Dr. David :

This is Dr. David

Dr. David :

can you upload a photo of the rash?

Dr. David :

here are instructions

Dr. David :

type a word in the textbox and highlight it

then select the "chain" icon above the textbox or the paper clip icon to upload a jpg

this opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswer

http://ww2.justanswer.com/how-do-i-send-photo-or-file-expert

Dr. David :

the rash could be from eczema or a viral infection or from dry skin or a skin fungal infection.

JACUSTOMER-om2jtbdg- : Idid suffer with eczema when I was a young child
JACUSTOMER-om2jtbdg- : It's not itchy but I just want something to get rid of it and it won't let me upload a picture so can you suggest anything to help get rid of it please
Dr. David :

you can try mild hydrocortisone cream 1% over the counter which is good for mild eczema

Dr. David :

use it only for 1-2 weeks and then you have to see a doctor

Dr. David :

long term use of steroid creams can thin the skin.

Dr. David :

calming cream like calendula cream

JACUSTOMER-om2jtbdg- : Yh I have tried that is there anything I can get from an online doctor that would prescribe me anything for it
Dr. David :

no, online doctors can not prescribe medications.

Dr. David :

that is illegal

Dr. David :

I can't even see your rash at this point.

Dr. David :

that would be unfair to ask a doctor to prescribe a medication for a rash they can't even see.

Dr. David :

if it hasn't gone away after steroid creams you should see your GP doctor.

Dr. David :

do you have a GP doctor?

Dr. David :

if not, you should register to get a GP doctor.

Dr. David :

hello?

JACUSTOMER-om2jtbdg- : Ok on a different matter all together how do I lower my blood pressure
Dr. David :

what is your blood pressure currently?

JACUSTOMER-om2jtbdg- : 145 over 81
Dr. David :

that is not too bad.

Dr. David :

best thing to do is to decrease salt intake and exercise and loose weight.

Dr. David :

that will lower your blood pressure.

JACUSTOMER-om2jtbdg- : So do I need any medication for it
Dr. David :

not at this point, but you should work on decreasing your salt and exercising and loosing weight.

Dr. David :

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com